American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] P. P. Saworotnow. Relation between right and left involutions of a Hilbert algebra . Proc. Amer. Math. Soc. 102 (1988) 57-58. MR 915715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Justin Peters. The ideal structure of certain nonselfadjoint operator algebras . Trans. Amer. Math. Soc. 305 (1988) 333-352. MR 920162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Luz M. DeAlba and Justin Peters. Classification of semicrossed products of finite-dimensional $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 95 (1985) 557-564. MR 810163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] B. J. Tomiuk. A correction to: ``Arens regularity and the algebra of double multipliers'' [Proc. Amer. Math. Soc. {\bf 81} (1981), no. 2, 293--298; MR0593474 (81m:46065)] . Proc. Amer. Math. Soc. 91 (1984) 171. MR 735587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Gerard J. Murphy. Continuity of the spectrum and spectral radius . Proc. Amer. Math. Soc. 82 (1981) 619-621. MR 614889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] B. J. Tomiuk. Arens regularity and the algebra of double multipliers . Proc. Amer. Math. Soc. 81 (1981) 293-298. MR 593474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] M. Roitman and Y. Sternfeld. When is a linear functional multiplicative? . Trans. Amer. Math. Soc. 267 (1981) 111-124. MR 621976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Bernard Aupetit. La deuxi\`eme conjecture de Hirschfeld-\.Zelazko pour les alg\`ebres de Banach est fausse . Proc. Amer. Math. Soc. 70 (1978) 161-162. MR 0473828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Bernard Aupetit. On scarcity of operators with finite spectrum. Bull. Amer. Math. Soc. 82 (1976) 485-486. MR 0399857.
Abstract, references, and article information   
View Article: PDF

[40] Andy R. Magid. Projective extensions of Banach algebras . Proc. Amer. Math. Soc. 54 (1976) 154-156. MR 0407606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Sheila A. McKilligan. Arens regularity of certain Banach algebras which are ideals of a Banach algebra . Proc. Amer. Math. Soc. 50 (1975) 223-229. MR 0372617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] John W. Bunce. Automorphisms and tensor products of algebras . Proc. Amer. Math. Soc. 44 (1974) 93-95. MR 0331063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Allan C. Cochran. Inductive limits of $A$-convex algebras . Proc. Amer. Math. Soc. 37 (1973) 489-496. MR 0310639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia